# SDR AALA20011663

- Difficulty date: August 16, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 2700 · Flight Control System
- Part: Skin
- Condition: Corroded
- Location: Bs 115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUL - FOUND CORROSION UPPER RIGHT HORIZONTAL STAB SKIN T/E BEAM 4 HINGE IN FROM STAB TIP AT ABOUT STAB STATION 115.  REPAIRED CORROSION AREA AS PER ESO 11697 DATED 8-16-2001.  (M)
